How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 6569
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

I have seen a doctor recently after feeling unwell with

Customer Question

hi I have seen a doctor recently after feeling unwell with digestive problems last week I had blood test for liver and kidney functions that came back good and no action. I have a dull ache in my lower intestine if touched. My urine is normal coloured but my stools are now very light last 24 hours. The Dr thought I may have had gastroenteritis or an intestinal infection. I have been prescribed Omeprozel but still feel unwell
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Uzair replied 1 year ago.
Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.
If this is infective Gastroenteritis, then ideally you should be on antibiotics like metronidazole and ciprofloxacin for 5 to 7 days, along with a low fiber diet comprising of bananas, applesauce, rice, milk, toast, tea etc. You should have a stool routine examination and a stool culture done as well. You should be drinking oral rehydration solutions like Gatorade or Pedialyte, at least 3 liters per day.
Gastroenteritis does cause pain in the lower abdomen especially on the right lower quadrant. Omeprazole does not do anything for the gastroenteritis, it is a proton pump inhibitor mostly prescribed for gastritis and acid reflux.
Looks as if you have been under treated, that is why the delay in recovery.
Let me know if there is any query about this.
Please do leave a positive rating for the service.
Best.